MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE

AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE
Model Number HX-110QR
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following patient identifiers are linked : (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a polypectomy procedure, after clipping and releasing the mucous membrane with a clip in the large intestine, a part that should have been left on the clip connector, remained on the side of the clip.The remaining part was not retrieved and the patient was placed under observation.There were no further reports of patient harm.
 
Event or Problem Description
Additional information received from the customer indicated there was no further medical intervention or treatment performed with the potential foreign body left in the patient's large intestine.The customer confirmed no further patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information and the results of the legal manufacturer's final investigation.Updated fields: d4, h3, h6.The device was returned to olympus for inspection and the reported failure was not confirmed.Upon checking the actual device, no abnormality was found.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
ROTATABLE CLIP FIXING DEVICE
Common Device Name
ROTATABLE CLIP FIXING DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21202958
Report Number9614641-2025-00073
Device Sequence Number15529305
Product Code PKL
UDI-Device Identifier04953170200205
UDI-Public04953170200205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHX-110QR
Device Lot Number14K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown